# SDR CA970715016

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Condition: Wire Broken
- Location: Nose  Gear
- Component: Rotol, 83220001001
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A, L

## Discrepancy

(CAN) ON APPROACH, THE CREW RECEIVED AN UNSAFE LANDING GEAR INDICATION FOR THE NOSE GEAR. ALTERNATE GEAR EXTENSION CARRIED OUT. INSPECTION FOUND A BROKEN WIRE ON THE NOSE GEAR DRAG STRUT DOWNLOCK PROXIMITY SENSOR. SENSOR AND WIRING HARNESS REPLACED.
